# SDR 95ZZZX1491

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66CL
- Make and model: Mtsbsi MU2B20
- Aircraft serial: 135
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: 016A39291
- Condition: Sheared
- Location: Nlg Door
- Component: 010A3913131
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS FAILED TO OPEN ON GEAR RETRACTION.  THE NOSE GEAR DOORS WERE CRUSHED AND THE GEAR DOWNLOCK MECHANISM WAS DAMAGED.  THE NOSE GEAR COLLAPSED ON LANDING ROLL-OUT.  THE TWO BOLTS THAT OPERATE THE NOSE GEAR DOORS IN CONJUNCTION WITH GEAR RETRACTION HAD SHEARED DUE TO THE DOORS BINDING, POSSIBLY FROM SNOW AND SLUSH.
